# SDR COMA0860018

- Difficulty date: January 2, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 18,130 hours, 14,780 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 151
- Condition: Faulty
- Location: Cockpit
- Part time: 30,789 hours, 28,968 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5526 - RECEIVED LEFT SIDE WINDOW HEAT CAUTION MESSAGE.  RETURNED TO JFK, LANDED WITHOUT INCIDENT.  REPLACED LEFT SIDE WINDOW HEAT TEMP CONTROLLER.  NO FURTHER DEFECTS.
